RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 3–9 (Mi mz3632)  

This article is cited in 1 scientific paper (total in 1 paper)

Compact groups and their group rings

V. I. Arnautov, A. V. Mikhalev


Full text: PDF file (653 kB)

English version:
Mathematical Notes, 1989, 46:6, 891–895

Bibliographic databases:

Received: 27.11.1987

Citation: V. I. Arnautov, A. V. Mikhalev, “Compact groups and their group rings”, Mat. Zametki, 46:6 (1989), 3–9; Math. Notes, 46:6 (1989), 891–895

Citation in format AMSBIB
\Bibitem{ArnMik89}
\by V.~I.~Arnautov, A.~V.~Mikhalev
\paper Compact groups and their group rings
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz3632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051043}
\zmath{https://zbmath.org/?q=an:0702.16023|0692.16023}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 6
\pages 891--895
\crossref{https://doi.org/10.1007/BF01158620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DT64100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3632
  • http://mi.mathnet.ru/eng/mz/v46/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Pyartli, “Lokalno-vypuklye gruppovye algebry nad kompaktnymi gruppami”, Fundament. i prikl. matem., 1:4 (1995), 1019–1031  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:67
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019